MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888135161
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the catheter was implanted into the patient¿s femoral vein and the machine was used for procedure, it was found that the connection between the venous end extension tube and the joint had a crack and bleeding.The doctor again gave the patient a central venous catheterization operation.The catheter was not repaired, no tego utilized and no luer adapter issue.There was no cleaning agent used on the device.The patient's secondary intubation delayed the treatment time, caused secondary trauma to the body, and psychological effects.The patient outcome was alive with injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
MDR Report Key12239073
Report Number3009211636-2021-00179
Device Sequence Number4157850
Product Code MPB
UDI-Device Identifier10884521006355
UDI-Public10884521006355
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2024
Device Model Number8888135161
Device Catalogue Number8888135161
Device Lot Number1923400260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR